# SDR QXEA200700625

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 640 hours, 574 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 3288
- Condition: Malfunctioned
- Location: Deice System
- Part time: 957 hours, 848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2425: DEICE PRESSURE CAUTION LIGHT ON, DEC AND APP RAN CHECKLIST.  CAUTION LIGHT WENT OUT AND CAME BACK ON.  MAINTENANCE INTERROGATED CDS AND FOUND FAULT 'LOW PRESS 6A'. GVI OF DEICE BOOTS ON VERTICAL AND HORIZONTAL STAB SHOWED NO DEFECTS.  PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYSTEM PER Q400 AMM TASK 31-11-00-720-801.  THE LOWER VERTICAL STAB AND THE RIGHT OUTBOARD TAIL BOOT DID NOT INFLATE WITH DEICE PRESSURE CAUTION.  REMOVED AND REPLACED NR 6 DDV IAW Q400 AMM TASK 30-11-16 PG 401-408.  FUNCTIONAL TEST OF THE AIRFRAME DEICING SYSTEM GOOD PER Q400 AMM TASK 30-11-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
